EverythingHealth got a little behind in posting the answer to the image challenge this week. Click back on the link to see the photo. The answer was #3 - Phototoxic dermatitis. The erythema (redness) that you see in the photo is only on the sun-exposed skin, with sparing of a linear area on her nose and much of her head, areas that were covered by glasses and hair. That is a big hint in the diagnosis.
It is not uncommon for facial products or even systemic medications to cause a photosensitivity when the skin is exposed to ultraviolet radiation. The patient's lesions responded to sun protection and cortisone cream.
Photosensitivity is a type of sun toxicity of the skin. Certain antibiotics (tetracycline, sulfa) can cause it in certain people. Even NSAIDS like Advilor Naprosyn have been implicated as well as anti-fungal drugs and perfume fragrances. It can occur minutes to hours after sun exposure and looks like an exaggerated sunburn.
Treatment is to avoid the causing agent, protect from the sun and symptomatic relief.